... effects including flu-like symptoms and body aches that made me feel like I was hit by a truck. The pain in the back of my neck was so severen that I could not lift my head without using my hand to support it. On June 10th I underwent foot surgery and saw my doctor today (June 13th). My doctor is very unhappy about the way my foot is behaving. It is red and inflamed despite the fact that I have been taking antibiotics. Is this another side effect of Boniva?
I doubt that the healing of your foot is going to be affected by the Boniva as it specifically acts on the bone cells. Don't know what kind of surgery you had but if you are referring to the incision site being red and inflamed then the Boniva is not the culprit. Try to keep the foot elevated above the nose and use ice for swelling.
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Help I took my first dose of boniva nov. 8, I hurt so bad that I can't walk, or laid down. the pain?
Posted 10 Nov 2010 • 2 answers
Posted 30 Dec 2010 • 1 answer
Posted 3 Jan 2011 • 2 answers
Posted 23 Mar 2012 • 1 answer
Posted 25 Nov 2017 • 1 answer